MathSciNet Relay Station
MathSciNet bibliographic data
MR409728 (53 #13480) 22E45
Pukanszky, L. Characters of connected Lie groups. Acta Math. 133 (1974), 81–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement